# SDR 8LFA20210726001

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N661LF
- Make and model: Pilats PC1247E
- Aircraft serial: 1505
- Aircraft time: 3,822 hours, 4,720 cycles
- Engine: Cfmint CFM563B2
- Engine time: 1,076 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drive Assy
- Condition: Leaking
- Location: Prop-Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SUSPECTED CRACK IN PROPELLER DRIVE FLANGE CAUSING FLUID LOSS.
